Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 08 > No. 1


A New Result on the Almost Increasing Sequences

PP: 73-75
Hüseyin Bor,
In this paper, we generalize a known theorem dealing with |C,1|k summability factors to the | C,a,b |k summability factors of infinite series. This theorem also includes some known and new results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved